MathSciNet Relay Station
MathSciNet bibliographic data
MR509770 35L05 (35B40)
Morawetz, Cathleen S.; Ralston, James V.; Strauss, Walter A. Decay of solutions of the wave equation outside nontrapping obstacles. Comm. Pure Appl. Math. 30 (1977), no. 4, 447–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement